Duke Mathematical Journal

Affine Hecke algebras and raising operators for Macdonald polynomials

Anatol N. Kirillov and Masatoshi Noumi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 93, Number 1 (1998), 1-39.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05E05: Symmetric functions and generalizations
Secondary: 33C80: Connections with groups and algebras, and related topics 33D80: Connections with quantum groups, Chevalley groups, $p$-adic groups, Hecke algebras, and related topics


Kirillov, Anatol N.; Noumi, Masatoshi. Affine Hecke algebras and raising operators for Macdonald polynomials. Duke Math. J. 93 (1998), no. 1, 1--39. doi:10.1215/S0012-7094-98-09301-2. https://projecteuclid.org/euclid.dmj/1077230635

Export citation


  • [C] I. Cherednik, Double affine Hecke algebras and Macdonald's conjectures, Ann. of Math. (2) 141 (1995), no. 1, 191–216.
  • [D] E. Date, et al., Exactly solvable SOS models. II. Proof of the star-triangle relation and combinatorial identities, Conformal field theory and solvable lattice models (Kyoto, 1986), Adv. Stud. Pure Math., vol. 16, Academic Press, Boston, MA, 1988, pp. 17–122.
  • [GH] A. M. Garsia and M. Haiman, A graded representation model for Macdonald's polynomials, Proc. Nat. Acad. Sci. U.S.A. 90 (1993), no. 8, 3607–3610.
  • [GT] A. M. Garsia and G. Tesler, Plethystic formulas for Macdonald $q,t$-Kostka coefficients, Adv. Math. 123 (1996), no. 2, 144–222.
  • [K] A. N. Kirillov, Dilogarithm identities, Progr. Theoret. Phys. Suppl. (1995), no. 118, 61–142, Quantum field theory, integrable models and beyond.
  • [KJr] A. A. Kirillov, Jr., Lectures on affine Hecke algebras and Macdonald's conjectures, Bull. Amer. Math. Soc. 34 (1997), no. 3, 251–292.
  • [KN] A. N. Kirillov and M. Noumi, $q$-Difference raising operators for Macdonald polynomials and the integrality of transition coefficients, preprint, UTMS-96-25, 1996.
  • [Kn] F. Knop, Integrality of two variable Kostka functions, J. Reine Angew Math. 482 (1997), 177–189.
  • [LV1] L. Lapointe and L. Vinet, A Rodrigues formula for the Jack polynomials and the Macdonald-Stanley conjecture, Internat. Math. Res. Notices (1995), no. 9, 419–424.
  • [LV2] L. Lapointe and L. Vinet, Exact operator solution of the Calogero-Sutherland model, Comm. Math. Phys. 178 (1996), no. 2, 425–452.
  • [Ma1] I. G. Macdonald, Symmetric Functions and Hall Polynomials, 2nd ed., Oxford Math. Monogr., Oxford Univ. Press, New York, 1995.
  • [Ma2] I. G. Macdonald, Affine Hecke algebras and orthogonal polynomials, Astérisque 237 (1996), no. 797, 189–207, Séminaire Bourbaki, 1994–95, Publ. I.R.M.A., Strasbourg.
  • [Mi] K. Mimachi, A solution to quantum Knizhnik-Zamolodchikov equations and its application to eigenvalue problems of the Macdonald type, Duke Math. J. 85 (1996), no. 3, 635–658.
  • [MN1] K. Mimachi and M. Noumi, An integral representation of eigenfunctions for Macdonald's $q$-difference operators, Tôhoku Math. J. (2) 49 (1997), no. 4, 517–525.
  • [MN2] K. Mimachi and M. Noumi, Representations of the Hecke algebra on a family of rational functions, preprint, 1996.
  • [S] B. E. Sagan, The Symmetric Group: Representations, Combinatorical Algorithms, and Symmetric Functions, The Wadsworth and Brooks/Cole Math. Ser., Wadsworth & Brooks, Pacific Grove, Calif., 1991.
  • [Sa] S. Sahi, Interpolation, integrality, and a generalization of Macdonald's polynomials, Internat. Math. Res. Notices (1996), no. 10, 457–471.